# SDR 5APR577Y33

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N776AF
- Make and model: Pilats PC1247
- Aircraft serial: 776
- Aircraft time: 2,386 hours, 2,203 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,386 hours, 2,203 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F19S7327
- Condition: Broken
- Location: Mlg Brake Assy
- Part time: 1,283 hours, 1,223 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK THE RT BRAKE WAS DISCOVERED TO HAVE A BROKEN BRAKE DISC. R & R BRAKE ASSY IAW MFG SRM.
